# SDR DXTA200701967

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Beech 400A
- Aircraft serial: RK486
- Aircraft time: 243 hours, 210 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED LIGHT ON GEAR HANDLE REMAINS ON WHEN GEAR IS RETRACTED.  GEAR WAS CYCLED AND RED LIGHT REMAINED ILLUMINATED.
